# SDR ASAA12511493

- Difficulty date: April 30, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 22,338 hours, 6,628 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Control Unit
- Part number: 3012803
- Part serial: 2183
- Condition: Failed
- Location: Fuel Qty
- Part time: 22,405 hours, 6,650 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL QTY IS NOT AUTOMATICALLY UPDATING IN FMS.  ATTEMPTED FQIS BITE PER FIM 28-41 TASK 801 ON MCDU. FQIS BITE INOP MESSAGE SHOWED. PERFORMED FMCS BITE PER FIM 34-61 TASK 801 FQIS FAULTED ON EVERY LEG. REMOVED AND REPLACED FUEL PROCESSOR UNIT REF MM 28-41-81 OPS CHECKED NORMAL.
